Invariants of the dihedral group D2p in characteristic two

Date
2012
Authors
Kohls, M.
Sezer, M.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Mathematical Proceedings of the Cambridge Philosophical Society
Print ISSN
0305-0041
Electronic ISSN
1469-8064
Publisher
Cambridge University Press
Volume
152
Issue
1
Pages
1 - 7
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We consider finite dimensional representations of the dihedral group D 2p over an algebraically closed field of characteristic two where p is an odd prime and study the degrees of generating and separating polynomials in the corresponding ring of invariants. We give an upper bound for the degrees of the polynomials in a minimal generating set that does not depend on p when the dimension of the representation is sufficiently large. We also show that p + 1 is the minimal number such that the invariants up to that degree always form a separating set. We also give an explicit description of a separating set. © Copyright Cambridge Philosophical Society 2011.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)